# SDR SWAA2017022712087

- Difficulty date: February 9, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 33,436 hours, 16,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT LIGHT LENS BROKEN.   R & R LIGHT IAW AMM.
